# SDR REXA2020111200745

- Difficulty date: November 9, 2020
- Submitted: November 12, 2020
- Operation: Air carrier
- Aircraft: N131EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15217
- Aircraft time: 27,882 hours, 19,277 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTS INOPERABLE, SOME WORKED, MOST FORWARD LIGHTS FLASHED THEN WENT OUT.  REMOVED & REPLACED EMERGENCY POWER SUPPLY UNITS (X4), IAW CRJ-900 AMM 33-51-17.  PERFORMED OPERATIONS CHECK, OPERATIONS CHECK GOOD.
